# SDR HNAA2025100300672

- Difficulty date: August 26, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 45,415 hours, 41,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F068464 FWD FUSELAGE I SKIN PANEL FROM FR 1A-3 STR 14R TO THE NLG CUTOUT REQUIRES REPLACEMENT DUE TO MULTIPLE TOOL MARKS.  REMOVED MULTIPLE TOOLING MARKED FWD FUSELAGE I SKIN PANEL FROM FR 1A-3 STR 14R TO THE NLG CUTOUT, PREPPED AND INSTALLED SERVICEABLE SKIN PANEL FROM FR 1A-3 STR 14R TO THE NLG CUTOUT IAW EMB 145 SRM 51-40-02.
